# SDR SWAA2020072797598

- Difficulty date: June 30, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 75,441 hours, 45,129 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A58107
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231XF UPPER SURFACE WAS DAMAGED.   DUE TO THE EXTENT OF DAMAGE,  FABRICATED A NEW CABIN FLOOR PANEL IAW SRM 53-00-50-2R-0 PARA 1A, AND DWG 144A5810-7.
